# SDR UPS09M54373

- Difficulty date: January 4, 2009
- Submitted: January 21, 2009
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 77,843 hours, 12,589 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: AJC7060
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C REPAIR SURVEY SEQ 289-F1-06 SURFACE CORROSION FOUND ON THE DOUBLER AT STA 2140 AND 2164 BETWEEN L32R AND L35R.  REPLACED REPAIR BY FABRICATION REF REPAIR SURVEY SEQ 289-F1-06 AT STA 2140 AND 2164 BETWEEN L32R AND L36R REF MD11 SRM 53-20-00 VOL 1 FIG 13.
